# SDR AALA201811309003

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 56,605 hours, 21,224 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SHOWS ARMED ON THE ECAM, FLIGHT ATTENDANT REPORTED IT IS  DISARMED AND SHOWING A GREEN LIGHT.  REPLACED R2 DOOR PROXIMITY SWITCH 5WN 2 IAW AMM 52-73-11.  ACCOMPLISED SATISFACTORY OPERATIONAL CHECK.
